Young Carers of The Mix, we need you! Tell us about your experiences of our services and give yourself a chance to win £50 of Amazon vouchers.

Coming on early on the pill?

Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
For the past 3/4 months I've been coming on exactly 7 days before my pack of pills was due to end. Not fully, but just the dark discharge you usually get before you start properly. Its not much but i'd still have to wear a thin panty liner just in case. This would happen all week then when i actually finished the pills, i would come on properly.

This has never happened before. Ive been on the pill for about 4 years and its always worked like clockwork. Nothing happened til my body realised i'd stopped taking the pills for a couple of days.

I went to the family planning clinic cos i was out of pills anyway, and the nurse changed me from Microgynon to Cilest which apparently have a higher estrogen dosage. Im in my last week now and am already having the darker coloured discharge before ive even finished the pills.

Anyone had this before? I reckon i should let my body get used to the new pills for a bit first but is there anyway to get my body into a proper routine again?

Comments

  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    I've never had it so regularly, but after being on microgynon quite happily for about 10 years, I just started getting random breakthrough bleeding. In my case switching to Cilest worked, but it did take about 3 months of being on it to settle back down.

    Definitely give it a chance to work, but if it doesn't stop, maybe have a chat to your doctor, cause it sounds like your hormones might be a bit out of whack :)
  • Former MemberFormer Member Posts: 1,876,328 The Mix Honorary Guru
    Thank, Kaff. The nurse only have me 3 months worth anyway so hopefully when i go back for more it may have stopped. I was thinking of maybe skipping a month so it tries to sort itself out but i think im jst going to leave it for now
Sign In or Register to comment.